# SDR BB08097

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CLT  FLT 1075  EN-ROUTE PHL TO CLT.  ON APPROACH, A TRAILING EDGE FLAP DISAGREE EICAS MESSAGE WAS INDICATED.  ALSO, THE TRAILING EDGE FLAPS STAYED AT 20 DEGREES WITH THE FLAPS SELECTED TO 25 DEGREES.  THE CREW PERFORMED A GO-AROUND, AND THEN COMPLETED THE QRH CHECKLIST.  AN ALTERNATE EXTENSION OF THE FLAPS TO 30 DEGREES WAS ACCOMPLISHED, WITH NO ROLL FELT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE FLAPS RETRACTED NORMALLY AFTER LANDING.  MAINTENANCE RESET TRIPPED OVERLOAD INDICATOR ON THE NUMBER SIX, RIGHT HAND OUTBOARD FLAP TRANSMISSION.  FLAPS OPERATIONALLY CHECKED OK.  ALSO, BITE CHECKED THE FSEU.  NO FAULTS FOUND.  OK FOR SERVICE.
